# SDR AALA202503126787

- Difficulty date: January 16, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,512 hours, 29,945 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Frame
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON #3 HINGE SUPPORT FRAME HAS EXCESSIVE PLAY. REPLACED HINGE SUPPORT FRAME PER AMM 57-51-31.
